Postdoctoral fellow
Department of Mathematics
University of Toronto
Office: BA 6168
Email: lastname ATSIGN math.toronto.edu.

About

I am a number theorist interested in Galois representations and the Langlands program and related areas in representation theory and geometry. I am an NSF postdoctoral research fellow at the University of Toronto with mentor Florian Herzig. During the 2016-2017 academic year, I was a Member at the IAS. I received my PhD from the University of Chicago working with Matthew Emerton.

My CV is available pdf.


Papers


On some nonadmissible smooth irreducible representations for GL(2)

Accepted to Math. Res. Lett. 8 pages.
[Abstract ±]

Weight cycling and supersingular representations

Preprint. 2017. 7 pages.
[Abstract ±]

Multiplicity one for wildly ramified representations

Submitted. 2017. 16 pages.
[Abstract ±]

Weight elimination in Serre-type conjectures

with Bao V. Le Hung and Brandon Levin
Accepted to Duke Math. Journal. 54 pages.
[Abstract ±]

Multiplicity one at full congruence level

with Stefano Morra and Benjamin Schraen
Submitted. 2016. 19 pages.
[Abstract ±]

Serre weights and Breuil's lattice conjecture in dimension three

with Bao V. Le Hung, Brandon Levin, and Stefano Morra
Submitted. 2016. 87 pages.
[Abstract ±]

On mod p local-global compatibility for GL3 in the non-ordinary case

with Stefano Morra and Chol Park
Proceedings of the LMS 117 (2018), no. 4, 790-848.
[Abstract ±]

On mod p local-global compatibility for GL3 in the ordinary case

with Florian Herzig and Stefano Morra
Compositio Mathematica 153 (2017), no. 11, 2215-2286.
[Abstract ±]

Potentially crystalline deformation rings and Serre weight conjectures

with Bao V. Le Hung, Brandon Levin, and Stefano Morra
Inventiones Mathematicae, 212 (2018), no. 1, 1-107.
[Abstract ±]

Lattices in the cohomology of U(3) arithmetic manifolds

Mathematische Annalen, 372 (2018), no. 1-2, 55-89.
[Abstract ±]

On p-adic properties of twisted traces of singular moduli

with Shelly Manber and Shrenik Shah
International Journal of Number Theory 6 (2010), no. 3, 625-653.
[Abstract ±]